Journal of Nonlinear Mathematical Physics

Volume 6, Issue 3, August 1995, Pages 314 - 331

Viewing the Efficiency of Chaos Control

Authors
Philippe CHANFREAU, Hannu LYYJYNEN
Corresponding Author
Philippe CHANFREAU
Available Online 1 August 1995.
DOI
https://doi.org/10.2991/jnmp.1999.6.3.7How to use a DOI?
Abstract
This paper aims to cast some new light on controlling chaos using the OGY- and the Zero-Spectral-Radius methods. In deriving those methods we use a generalized procedure differing from the usual ones. This procedure allows us to conveniently treat maps to be controlled bringing the orbit to both various saddles and to sources with both real and complex eigenvalues. We demonstrate the procedure and the subsequent control on a variety of maps. We evaluate the control by examining the basins of attraction of the relevant controlled systems graphically and in some cases analytically.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
6 - 3
Pages
314 - 331
Publication Date
1995/08
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.1999.6.3.7How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Philippe CHANFREAU
AU  - Hannu LYYJYNEN
PY  - 1995
DA  - 1995/08
TI  - Viewing the Efficiency of Chaos Control
JO  - Journal of Nonlinear Mathematical Physics
SP  - 314
EP  - 331
VL  - 6
IS  - 3
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.1999.6.3.7
DO  - https://doi.org/10.2991/jnmp.1999.6.3.7
ID  - CHANFREAU1995
ER  -